# SDR SWAA2023103116395

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8901Q
- Make and model: Boeing 737-8
- Aircraft serial: 68118
- Aircraft time: 535 hours, 320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EXIT HANDLE MISSING SPRINGS R/H<[01] INSTALLED SPRING/PLUNGERS ON AFT R/H OVER EXIT HANDLE IAWMM  52-22-51 AND IPC 52-22-51-01
